RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 31, Issue 1  


Theory of cyclically ordered groups
A. I. Zabarina
3
Deficient values of entire functions of completely regular growth along curves of regular rotation
S. K. Balashov, G. Opitts, A. I. Kheifits
13
Integral inequalities for conjugate harmonic functions
A. K. Ryabogin
25
Liouville's theorem for generalized analytic functions of several complex variables
D. Safarov
33
Asymptotic behavior of distribution function of eigenvalues of abstract differential operator
K. S. Mamedov
41
Necessary conditions for characteristic bisingular integral operators with measurable coefficients to be fredholm
V. S. Pilidi
53
Banach–Saks property and the problem of three spaces
B. V. Godun, S. A. Rakov
61
Certain spectral properties of a pencil of linear bounded operators
V. V. Ditkin
75
A Lipschitz condition for the Steiner–Lamé operator
V. A. Kaminskii
81
Korovkin sets in Banach space for sets of linear functionals
L. G. Labsker
93
Behavior of partial sums of lacunary Fourier series
G. Wilmes, G. Mitske, R. Nessel'
113
Metric projection onto convex sets
N. V. Nevesenko, E. V. Oshman
117
Sets of finite order and $(2,k)$-divisibility
I. Ya. Gusak
127
Second fundamental form of a distribution
A. F. Solov'ev
139
Large deviation probabilities of sums of independent random vectors for certain classes of sets
L. V. Osipov
147
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019